# SDR CALA2024011200081

- Difficulty date: January 6, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,701 hours, 36,277 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,046 hours, 489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING COMPLIED WITH CDL. DEFERRED DISPATCH DESK: S14 NAME: P.M. DATE: 06-JAN-24- OKAY TO CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 4711 ON 31-2825-9-0001 1152 CAP, COUPLING R OFF 31-2825-9-0001 4711 ON 0000 REPLACED MISSING CAP REF AMM 28-25-41.
